[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 5, 1931

ANOTHER CASE OF THALLIUM POISONING FOLLOWING USE OF KOREMLU CREAM

JAMA. 1931;97(10):703. doi:10.1001/jama.1931.27310100001010

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Miss D. L., aged 28, gave a history of an attack of "nerves" four years previously, with a prior history of goiter. She took iodine for some time, with improvement. Physical examination at that time showed fusiform enlargement of the thyroid without damage to the heart. The tonsils were hypertrophied. The patient was not sick again until now.

In the latter part of February, 1931, the patient began to have pains in the arms and legs and the lower part of the abdomen, with strangury and headache; she did not have rise of temperature. The symptoms were thought to be due to influenza. The pains not yielding to medicine, the patient was admitted to the Telfair Hospital for examination and diagnosis. All serologic tests were negative. Examination of the blood revealed: white blood cells, 9,000; red blood cells, 4,500,000; hemoglobin, 75 per cent; clumping time, eight and one-half minutes, Wassermann

First Page Preview View Large
First page PDF preview
First page PDF preview
×